The Michigan Mathematical Journal

The classification of PL fibrations.

Mark Steinberger

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 33, Issue 1 (1986), 11-26.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003286

Digital Object Identifier
doi:10.1307/mmj/1029003286

Mathematical Reviews number (MathSciNet)
MR817905

Zentralblatt MATH identifier
0606.55012

Subjects
Primary: 57Q10: Simple homotopy type, Whitehead torsion, Reidemeister-Franz torsion, etc. [See also 19B28]
Secondary: 55R15: Classification 57Q60: Cobordism and concordance

Citation

Steinberger, Mark. The classification of PL fibrations. Michigan Math. J. 33 (1986), no. 1, 11--26. doi:10.1307/mmj/1029003286. https://projecteuclid.org/euclid.mmj/1029003286


Export citation